Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Feel swaying while standing. Brain MRI normal. Nystagmus in right eye. Suffering from labrynthitis?

I feel a slight sway only when standing. I have had a mri of by brain which was normal. I have seen a neurologist and my neuro exam was unremarkable other than a positive Dix-Hallpike test which showed nystagmus in my right eye. This led him to believe I may suffer from labrynthitis. I have had the symptoms for 8 months. Could this be a chronic condition?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. was the cause established by the doctor,whether viral,bacterial,autoimmune or any other? (viral labrynthitis is common in clinical practice unless proved otherwise)
2. is your cholesterol under control (hardening of arteries)?
3. avoid: sweet and salty food,coffee,nicotine in any form,under hydration, and take less dizziness inducing activities like exercise in hot weather,roller coaster rides,or alcohol intake
.take green gram boiled in milk.
.ashwagandharishta/balarishta both 15-15ml after meals with equal amount of water.
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor